Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0516-04.pdf1.34 MBAdobe PDFView/Open
Title: A Formal Theory of Symbolic Expressions(LOGIC AND THE FOUNDATIONS OF MATHEMATICS)
Authors: Sato, Masahiko
Author's alias: 佐藤, 雅彦
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 516
Start page: 22
End page: 39
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.